MAUDE Adverse Event Report: LIVANOVA USA SMART PERFUSION PACK; TUBING

LIVANOVA USA SMART PERFUSION PACK; TUBING
Model Number 044002304
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H.10.Livanova manufactures the smart perfution tubing.The incident occurred in usa.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.This report was due on november 25, 2023; however, due to a network disruption at livanova, the ability to submit mdrs was lost on november 19, 2023, before this report was ready to submit.The report was prepared and submitted immediately following restoration of the livanova systems.
 
Event or Problem Description
Livanova was informed that, during a procedure, medical team found the yellow and white clamps were assembled incorrectly on cpg lines.Livanova was not informed of any patient impact.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: a picture of the mis-assembly was provided by the customer, confirming the issue.A review of the complaints database did not reveal further similar events occurred on this pts pack code or concerned batch.Most likely root cause of the reported event was a manufacturing operator error during the assembly phase of this pts.As corrective action, manufacturing personnel will be involved in a dedicated training meeting awaring of customer complaint.

Brand Name
SMART PERFUSION PACK
Common Device Name
TUBING
Manufacturer (Section D)
LIVANOVA USA
14401 w. 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18326340
Report Number1718850-2023-00037
Device Sequence Number7520289
Product Code DWE
UDI-Device Identifier00803622153389
UDI-Public(01)00803622153389(240)044002304(17)240828(10)2324100031(11)230829
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Model Number044002304
Device Lot Number2324100031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown